# SDR UPS06247335

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SMOKE GOGGLES DIRTY AND NOT BAGGED.  INSTALLED NEW MASK.
